# SDR USAA2013051300012

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 102,252 hours, 19,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51451
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - BLEND DAMAGE IS BEYOND ALLOWABLE LIMITS ON FLOORBEAM AT BS 1562, RBL 24.  REPAIRED FLOORBEAM AT BS 1562, RBL 24 IAW EA 104790.
